Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Is it the side effect of taking regestrone tablet that I have light bleeding ?

Hello dr. I am 29 yr old,having no baby and experienced an early miscarriage in January. My menstural cycle is of 32-40 days,duration is 3 days. Bleeding is not heavy bt with clots. On the first day of my period I have light brown spotting and on 2nd and 3rd day,bleeding becomes normal. Recently I am diagnosed with a sore in the uterus through regular pelvic exam,and prescribed with Regestrone tablets for 10 days. My lmp was on 3rd june and continues till now but having very light bleeding of brown colour from the first day. Is it the side effect of the medicine? Is it a problem? We are planning to have a baby. Is it the right time or I need any medical or surgical treatment?Plz help.
Asked On : Fri, 10 Jun 2011
Answers:  2 Views:  670
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
  User's Response
dear fairy
your period cycle is quite longer so regesteron will clear up that issue and will make your periods regular, as you said that you are not getting period more than 3 days, so regesteron is clearing up those uncleared products from the uterus now
with regesteron let your periods be normal first then think of going for a pregnancy then it will be much easier
if you are trying for a baby since last more than a year and not conceiving then and only then you should think of going for any of the treatment
but as you said there was a miscarriage that means you can conceive the baby normally but ya you should rule out the causes of those miscarriage first and then plan for a baby so that next time you do not have to see the same issues
all the best

hope you got your query solved
for more queries
visit -
call- +91 98254 44736
Answered: Fri, 10 Jun 2011
OBGYN Dr. Sachin Gothi's  Response
The most common cause of early miscarriage is some chromosomal abnormality in the conceptus. More than 90 % chances that your next pregnancy will be normal.
As fas as your cycle pattern is concerned, consult a gynecologist and rule out PCOS, an endocrine disorder affecting cycle and also leading cause of female subfertility.
Answered: Mon, 13 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor